# SDR DL76S953922

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Component: 0L3071BPEGPL
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, EMERGENCY PATH LIGHT OUT AT ROW 21F.  RELAMPED, OPERATION NORMAL.
